Poincaré duality and integral cycles
Compositio Mathematica, Tome 98 (1995) no. 2, p. 193-203
@article{CM_1995__98_2_193_0,
     author = {Gajer, Pawe\l },
     title = {Poincar\'e duality and integral cycles},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {2},
     year = {1995},
     pages = {193-203},
     mrnumber = {1354268},
     zbl = {0840.55001},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__98_2_193_0}
}
Gajer, Paweł. Poincaré duality and integral cycles. Compositio Mathematica, Tome 98 (1995) no. 2, pp. 193-203. http://www.numdam.org/item/CM_1995__98_2_193_0/

1 Dold, A. and Thom, R.: Quasifaserungen und unendliche symmetrische produkte, Ann. Math. 67(2) (1956), 230-281. | MR 97062 | Zbl 0091.37102

2 Almgren Jr., F.J.: Homotopy groups of the integral cycle groups, Topology 1 (1962), 257-299. | MR 146835 | Zbl 0118.18503

3 Gabriel, P. and Zisman, M.: Calculus of Fractions and Homotopy Theory, Springer-Verlag, Berlin, 1967. | MR 210125 | Zbl 0186.56802

4 Hsiang, W.C. and Wall, C.T.C.: Orientability of manifolds for generalised homology theories, Trans. Amer. Math. Soc. 118 (1965), 352-359. | MR 177407 | Zbl 0142.40602

5 May, J.P.: Simplicial Objects in Algebraic Topology, Univ. of Chicago Press, Chicago, IL, 1982. | MR 1206474 | Zbl 0565.55001

6 Petterson, R.R. and Stong, R.E.: Orientability of bundles, Duke Math. J. 39 (1972), 619-622. | MR 315699 | Zbl 0251.55003

7 Switzer, R.M.: Algebraic Topology - Homology and Homotopy, Springer-Verlag, Berlin, 1975. | MR 385836 | Zbl 1003.55002